skip to main content
Show Results with:

Sub-additive pressure on a borel set

CHEN, Yangyang; ZHAO, Yun; CHENG, Wen-Chiao

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 1203-1213 -- Elsevier Ltd

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait